JournalsrmiVol. 29, No. 4pp. 1307–1324

Some two-dimensional extensions of Bougerol’s identity in law for the exponential functional of linear Brownian motion

  • Jean Bertoin

    Universität Zürich, Switzerland
  • Daniel Dufresne

    University of Melbourne, Melbourne, Australia
  • Marc Yor

    Université Paris VI, France
Some two-dimensional extensions of Bougerol’s identity in law for  the exponential functional of linear Brownian motion cover
Download PDF

Abstract

We present a two-dimensional extension of an identity in distribution due to Bougerol [4] that involves the exponential functional of a linear Brownian motion. Even though this identity does not extend to the level of processes, we point out further striking relations in this direction.

Cite this article

Jean Bertoin, Daniel Dufresne, Marc Yor, Some two-dimensional extensions of Bougerol’s identity in law for the exponential functional of linear Brownian motion. Rev. Mat. Iberoam. 29 (2013), no. 4, pp. 1307–1324

DOI 10.4171/RMI/758